# SDR 2013F00036

- Difficulty date: January 2, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N40FC
- Make and model: Cessna 650
- Aircraft serial: 6500143
- Aircraft time: 7,343 hours, 6,369 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, CREW NOTED "AFT J-BOX CB" ANNUNCIATOR ILLUMINATED DURING CRUISE.  AFTER MAKING AN UNEVENTFUL LANDING, MX WAS NOTIFIED.  MX GAINED ACCESS TO MAIN ELECTRICAL J-BOX AND FOUND LEFT FAIRING HEATER CIRCUIT BREAKER TRIPPED AT AUXILIARY DC J-BOX.  CIRCUIT BREAKER WAS RESET, APPLIED BATTERY POWER TO ACFT AND TURNED ON WING AND ENGINE ANTI-ICE FOR FIVE SECONDS, VERIFIED INLET SCOOP AND WING CUFF WERE GETTING HOT AND THEN POWERED SYSTEM DOWN.  REINSTALLED ALL ITEMS REMOVED FROM BAGGAGE INTERIOR.  ACFT WAS THEN RETURNED TO SERVICE.
